UM

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Exponential stability of time delay systems based on intermediate polynomial-based weighted functions Journal article
Applied Mathematics Letters, 2021,Volume: 116
Authors:  Ge,Xiao;  Shi,Chenyang;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Exponential stability  Linear matrix inequality  Lyapunov functional  Time-varying delay  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Caputo Derivative  Circulant Preconditioner  Fractional Diffusion Equations  Integral Fractional Laplacian  Krylov Subspace Solvers  
Exponential synchronization of coupled inertial neural networks with mixed delays via weighted integral inequalities Journal article
International Journal of Robust and Nonlinear Control, 2020,Volume: 30,Issue: 17,Page: 7341-7354
Authors:  Vong,Seakweng;  Shi,Chenyang;  Yao,Zhongsheng
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
exponential synchronization  inertial delayed neural networks  linear matrix inequality  quantized pinning control  
Exponential Runge–Kutta Method for Two-Dimensional Nonlinear Fractional Complex Ginzburg–Landau Equations Journal article
Journal of Scientific Computing, 2020,Volume: 83,Issue: 3
Authors:  Zhang,Lu;  Zhang,Qifeng;  Sun,Hai Wei
Favorite |  | TC[WOS]:11 TC[Scopus]:11 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Shift-invert Lanczos Method  Space Fractional Ginzburg–landau Equation  Toeplitz Structure  
Numerical solution for multi-dimensional Riesz fractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Volume: 62,Issue: 1-2,Page: 449-472
Authors:  Zhang,Lu;  Sun,Hai Wei
Favorite |  | TC[WOS]:4 TC[Scopus]:3 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Riesz Fractional Reaction–diffusion Equation  Shift-invert Lanczos Method  Toeplitz Structure  
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Finite difference method  Finite moment log stable model  Preconditioner  Rainbow options pricing  Two-dimensional fractional partial differential equation  
Improved exponential stability criteria of time-delay systems via weighted integral inequalities Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 86,Page: 14-21
Authors:  Vong, SeakWeng;  Shi, Chenyang;  Liu, Dongdong
Favorite |  | TC[WOS]:6 TC[Scopus]:8 | Submit date:2018/10/30
Exponential estimates  Time-delay systems  Linear matrix inequalities  
Exponential Ergodicity for SDEs Driven by -Stable Processes with Markovian Switching in Wasserstein Distances Journal article
POTENTIAL ANALYSIS, 2018,Volume: 49,Issue: 4,Page: 503-526
Authors:  Tong, Jinying;  Jin, Xinghu;  Zhang, Zhenzhong
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Exponential ergodicity  Symmetric -stable process  Markovian switching  M-matrix  Wasserstein distance  Coupling method  
Convergence analysis of distributed inference with vector-valued Gaussian belief propagation Journal article
Journal of Machine Learning Research, 2018,Volume: 18,Page: 1-38
Authors:  Du,Jian;  Ma,Shaodan;  Wu,Yik Chung;  Kar,Soummya;  Moura,José M.F.
Favorite |  | TC[WOS]:0 TC[Scopus]:10 | Submit date:2021/03/11
Graphical Model  Large-Scale Networks  Linear Gaussian Model  Markov Random Field  Walk-summability  
Convergence Analysis of Distributed Inference with Vector-Valued Gaussian Belief Propagation Journal article
JOURNAL OF MACHINE LEARNING RESEARCH, 2018,Volume: 18
Authors:  Du, Jian;  Ma, Shaodan;  Wu, Yik-Chung;  Kar, Soummya;  Moura, Jose M. F.
Favorite |  | TC[WOS]:6 TC[Scopus]:0 | Submit date:2018/10/30
Graphical Model  Large-scale Networks  Linear Gaussian Model  Markov Random Field  Walk-summability